# SDR DALA2025050903643

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N340DN
- Make and model: Airbus A321-213
- Aircraft serial: 8180
- Aircraft time: 22,341 hours, 9,975 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3040 - ATB - DUE TO A SMOKE SMELL IN THE COCKPIT. CORRECTIVE ACTION: ECS DECONTAMINATION PROCEDURE ACCOMPLISHED. NO TROUBLE FOUND.(7227194)
